# SDR UALA2013042502901

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,481 hours, 7,393 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60B8900461
- Part serial: 11
- Condition: No Test
- Location: Nr 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 FWD FUEL BOOST PUMP FAILED.  MM TEST 28-22- 00 PG601.   NR 3 FWD FUEL BOOST PUMP REPLACED PER AMM.
